MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoom 71 was returned for investigation and no third-party devices were returned.Upon investigation it was confirmed the shaft of the zoom 71 had broken.The break showed limited stretching of catheter materials.The proximal section of the zoom 71 catheter shaft was observed to be kinked.Based on the complaint information provided, and without the third-party devices being returned, the exact root cause could not be determined.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.The sequence of device preparation steps in the zoom instruction for use states to remove the zoom catheter from the pouch card and protective tubing prior to hydration and insertion of adjunctive devices.
 
Event or Problem Description
During preparation, a zoom 71 aspiration catheter was flushed while still in the packaging hoop.A guidewire and third-party microcatheter were hydrated outside of the zoom 71.The guidewire and third-party microcatheter were then advanced into the zoom 71 while the zoom 71 remained in the packaging hoop.The technician pulled the construct of the zoom 71, third-party microcatheter, and guidewire from the zoom 71 packaging hoop.There was slight friction experienced when removing the devices as a system.Upon removal from the packaging hoop, the zoom 71 was found to be separated.Another zoom 71 was prepped and used to complete the case without any issues.The patient is reported to be stable without any sequelae.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key18727434
Report Number3014590708-2024-00008
Device Sequence Number5741072
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public00812212030450
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2326303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 SYNCHRO WIRE.; XD 27 MICROCATHETER.; ZOOM SUPPORT.
Patient SexUnknown